Alert archive / Massachusetts / Wind Advisories in 2025
Wind Advisory 19, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this wind advisory at Dec 10, 2025, 1:05 PM EST for 5 counties in Rhode Island; 13 counties in Massachusetts; Capitol Planning Region, Northeastern Connecticut Planning Region, Connecticut. It took effect at Dec 11, 2025, 10:00 AM EST. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Dec 10, 2025, 1:05 PM EST (18:05 UTC)
- In effect from
- Dec 11, 2025, 10:00 AM EST
- Expired
- Dec 12, 2025, 3:14 AM EST
- In force
- 17 hr
- Issued by
- NWS Boston/Norton, MA
Counties Capitol Planning Region, CT, Northeastern Connecticut Planning Region, CT, Barnstable County, MA, Bristol County, MA, Dukes County, MA, Essex County, MA, Franklin County, MA, Hampden County, MA, Hampshire County, MA, Middlesex County, MA, Nantucket County, MA, Norfolk County, MA, Plymouth County, MA, Suffolk County, MA, Worcester County, MA, Bristol County, RI, Kent County, RI, Newport County, RI, Providence County, RI, Washington County, RI
The radar
The Boston radar (KBOX), 26 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.1 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 953 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
751 WWUS71 KBOX 101805 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 105 PM EST Wed Dec 10 2025 MAZ002-004-007>009-014>016-019>024-026-RIZ004>008-110715- /O.NEW.KBOX.WI.Y.0019.251211T1500Z-251212T1500Z/ Western Franklin MA-Northern Worcester MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of Ayer, Westerly, Blandford, New Bedford, Charlemont, Fitchburg, West Warwick, Mattapoisett, Narragansett, Gloucester, Chatham, Barre, Falmouth, Boston, Fall River, Provincetown, East Greenwich, Chesterfield, New Shoreham, Bristol, Cambridge, Warwick, Quincy, Newport, Vineyard Haven, Plymouth, and Nantucket 105 PM EST Wed Dec 10 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THURSDAY TO 10 AM EST FRIDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Portions of central, eastern, northeastern, southeastern, and western Massachusetts and northern and southern Rhode Island. * WHEN...From 10 AM Thursday to 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/box RM
4 follow-up statements
406 WWUS71 KBOX 110505 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1205 AM EST Thu Dec 11 2025 CTZ002>004-MAZ003-005-006-010>013-017-018-RIZ001>003-112030- /O.EXA.KBOX.WI.Y.0019.251211T1500Z-251212T1500Z/ Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Central Middlesex MA-Western Essex MA-Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-Northern Bristol MA-Western Plymouth MA-Northwest Providence RI-Southeast Providence RI-Western Kent RI- Including the cities of Greenfield, Norwood, Springfield, Brockton, Putnam, West Greenwich, Milford, Foster, Windsor Locks, Framingham, Orange, Vernon, Coventry, Taunton, Foxborough, Hartford, Willimantic, Amherst, Worcester, Providence, Smithfield, Northampton, Lowell, Union, and Lawrence 1205 AM EST Thu Dec 11 2025 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Connecticut, central, eastern, northeastern, southeastern, and western Massachusetts, and northern Rhode Island. * WHEN...From 10 AM this morning to 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MAZ002-004-007>009-014>016-019>024-026-RIZ004>008-112030- /O.CON.KBOX.WI.Y.0019.251211T1500Z-251212T1500Z/ Western Franklin MA-Northern Worcester MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of East Greenwich, Barre, Chesterfield, Narragansett, Gloucester, Fall River, Warwick, Charlemont, Newport, Ayer, Nantucket, Fitchburg, Boston, New Bedford, Bristol, Plymouth, Cambridge, Mattapoisett, Falmouth, Chatham, Westerly, West Warwick, New Shoreham, Blandford, Provincetown, Quincy, and Vineyard Haven 1205 AM EST Thu Dec 11 2025 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, eastern, northeastern, southeastern, and western Massachusetts and northern and southern Rhode Island. * WHEN...From 10 AM this morning to 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/box
426 WWUS71 KBOX 111736 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1236 PM EST Thu Dec 11 2025 CTZ002>004-MAZ003-005-006-010>013-017-018-RIZ001>003-121000- /O.CON.KBOX.WI.Y.0019.000000T0000Z-251212T1500Z/ Hartford CT-Tolland CT-Windham CT-Eastern Franklin MA-Central Middlesex MA-Western Essex MA-Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA-Western Norfolk MA-Northern Bristol MA-Western Plymouth MA-Northwest Providence RI-Southeast Providence RI-Western Kent RI- Including the cities of West Greenwich, Worcester, Windsor Locks, Amherst, Foxborough, Framingham, Foster, Putnam, Orange, Smithfield, Coventry, Springfield, Hartford, Taunton, Lowell, Greenfield, Willimantic, Lawrence, Northampton, Providence, Norwood, Milford, Vernon, Brockton, and Union 1236 PM EST Thu Dec 11 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of northern Connecticut, central, eastern, northeastern, southeastern, and western Massachusetts, and northern Rhode Island. * WHEN...Until 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MAZ002-004-007>009-014>016-019>024-026-RIZ004>008-121000- /O.CON.KBOX.WI.Y.0019.000000T0000Z-251212T1500Z/ Western Franklin MA-Northern Worcester MA-Eastern Essex MA- Western Hampshire MA-Western Hampden MA-Southeast Middlesex MA- Suffolk MA-Eastern Norfolk MA-Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-Northern Middlesex MA-Eastern Kent RI-Bristol RI-Washington RI- Newport RI-Block Island RI- Including the cities of Vineyard Haven, Warwick, East Greenwich, Chatham, Provincetown, Boston, Newport, Cambridge, Bristol, Charlemont, Quincy, Nantucket, Narragansett, Fall River, Westerly, West Warwick, Gloucester, Barre, Chesterfield, New Bedford, Falmouth, Blandford, Ayer, Plymouth, Fitchburg, New Shoreham, and Mattapoisett 1236 PM EST Thu Dec 11 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Portions of central, eastern, northeastern, southeastern, and western Massachusetts and northern and southern Rhode Island. * WHEN...Until 10 AM EST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/box
508 WWUS71 KBOX 120501 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 1201 AM EST Fri Dec 12 2025 CTZ002>004-MAZ002>021-023-026-RIZ001>008-120615- /O.CAN.KBOX.WI.Y.0019.000000T0000Z-251212T1500Z/ Hartford CT-Tolland CT-Windham CT-Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-Western Essex MA-Eastern Essex MA-Western Hampshire MA-Western Hampden MA- Eastern Hampshire MA-Eastern Hampden MA-Southern Worcester MA- Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-Dukes MA- Northern Middlesex MA-Northwest Providence RI-Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI- Washington RI-Newport RI-Block Island RI- Including the cities of Providence, East Greenwich, Charlemont, New Bedford, Chesterfield, Plymouth, Putnam, Cambridge, Taunton, Vineyard Haven, Lawrence, Fall River, Ayer, Boston, Narragansett, Windsor Locks, Union, Northampton, Willimantic, Coventry, Norwood, Barre, West Greenwich, Framingham, Brockton, Orange, Smithfield, Greenfield, Blandford, Springfield, Milford, Newport, West Warwick, Amherst, Foxborough, Foster, Fitchburg, Westerly, Bristol, Vernon, Worcester, Quincy, New Shoreham, Mattapoisett, Lowell, Hartford, Gloucester, and Warwick 1201 AM EST Fri Dec 12 2025 ...WIND ADVISORY IS CANCELLED... Winds have diminished below Wind Advisory criteria. Therefore...the wind advisory has been cancelled. $$ MAZ022-024-121500- /O.CON.KBOX.WI.Y.0019.000000T0000Z-251212T1500Z/ Barnstable MA-Nantucket MA- Including the cities of Nantucket, Provincetown, Falmouth, and Chatham 1201 AM EST Fri Dec 12 2025 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...West winds 15 to 20 mph with gusts of 40 to 50 mph. * WHERE...Barnstable MA and Nantucket MA Counties. * WHEN...Until 10 AM EST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and some power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Visit us at http://www.weather.gov/box Frank
664 WWUS71 KBOX 120814 NPWBOX URGENT - WEATHER MESSAGE National Weather Service Boston/Norton MA 314 AM EST Fri Dec 12 2025 MAZ022-024-120915- /O.CAN.KBOX.WI.Y.0019.000000T0000Z-251212T1500Z/ Barnstable MA-Nantucket MA- Including the cities of Nantucket, Provincetown, Falmouth, and Chatham 314 AM EST Fri Dec 12 2025 ...WIND ADVISORY IS CANCELLED... It will remain windy into this afternoon with westerly wind gusts up to 40 mph. However...wind speeds have diminished below wind advisory criteria. Therefore...the wind advisory has been cancelled. $$ Visit us at http://www.weather.gov/box Frank
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this wind advisory went out at Dec 10, 5:42 AM EST, 7 hours 23 minutes earlier.
Area forecast discussion, Dec 10, 5:42 AM EST, 7 hours 23 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
542 AM EST Wed Dec 10 2025
.SYNOPSIS...
Approaching low pressure allows mainly rain to overspread the
region from west to east during the afternoon/early evening
hours with any snow confined to the highest terrain of the
Berkshires and northern Worcester Hills. A cold front crosses
the region later tonight...bringing mainly dry but windy and
much colder weather Thursday into Thursday night. Wind Chills
will be dropping to between 0 and 10 above Thursday night. It
will still be blustery and chilly Friday with winds finally
diminishing Saturday...but temperatures still remaining a bit
below normal. The risk for a period of snow has decreased some
Saturday night into Sunday...but this is not set in stone.
Another shot of arctic air with well below normal temperatures
will follow later Sunday into early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Key Messages:
* Rain overspreads the region from west to east this afternoon
perhaps not reaching I-95 until this evening
* Any snow this afternoon and evening will be confined to the
highest terrain of the Berks/Worcester Hills
Today...
Warm advection and gusty southerly winds bring 850mb temps
above 0C across much of the region this afternoon. Expecting
mild surface temperatures in the 40s to perhaps near 50 across
southeastern MA and RI today. Areas across western/north central
MA will be chillier with highs mainly in the 30s. Rain should
overspread the region this afternoon into this evening from
west to east. It may not even reach the I-95 corridor until this
evening. Mainly expecting rain with any snow confined the
higher elevations of The Berkshires and northern Worcester
Hills. Accumulations will be minor, but may approach 1-2 inches
on the east slopes of The Berks.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
Key Messages...
* Lingering rain /highest terrain snow/ winds down later this
evening with drier but blustery weather following overnight
* Quite windy and cold Thursday with steady or slowly falling
temperatures into the 20s and lower 30s by mid-late afternoon
Tonight...
A cold front crosses the region later tonight bringing and end
to the rain /very high terrain snow/ this evening. This will be
followed by a brisk west/northwest wind and temperatures
dipping back down into the upper 20s/low 30s by Thursday
morning.
Thursday...
Cold day ahead for Thursday behind the cold front. Guidance shows
strong cold air advection with 850mb temps falling near -15C by the
evening. Thursday's high temperatures will occur around midnight
before the column quickly cools and temps fall back below freezing
Thursday morning. For most of us, daytime temperatures will struggle
to warm by even a couple of degrees, and they may even cool
throughout the day in the higher terrain.
Bigger weather story Thursday will be increasing winds behind a
deepening area of low pressure over southern Quebec. BUFKIT soundings
show a deepening mixed layer throughout the day with a LLJ
strengthening to 45-55 kts at the top of the mixed layer. Mid and
low-level winds of this magnitude will translate to gusts between 35
and 45 mph for most locations with the chance for occasional gusts
up to 50 mph in the higher terrain. Future forecast updates may
include an upgrade to a wind advisory for much of the region if the
low level jet trends stronger in guidance. Biggest impact from the
winds will be wind chills falling from the teens to the 20s early in
the afternoon to as low as the single digits above zero in the
terrain to the mid/upper teens above zero for the remainder of
Southern New England, including the Cape and Islands. Finally, high
res guidance is showing the chance for isolated snow showers and
flurries associated with lake effect snow streamers Thursday
afternoon. The best chance for this activity would likely be in the
Berkshires and perhaps into central Mass.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
Key Messages...
* Quite Windy & cold Thu night...Wind Chills between 0 and 10 above
* Dry, but blustery and cold Fri...Highs upper 20s to the middle 30s
* Mainly dry during the day Sat with highs generally in the 30s
* Snow risk has decreased some Sat night-Sun...but not set in stone
* Another shot of arctic air late Sun-Mon...Highs Mon only in the 20s
Details...
Thursday night...
It will remain quite windy Thu night given a strong WNW 850 mb jet
on the order of 50-60 knots. This coupled with 850T near -15C will
yield excellent mixing. We expect northwest wind gusts of 35-50 mph
and may need Wind Headlines well into the overnight hours. The
strong winds will keep temps from completely bottoming out...but the
CAA will result in lows still in the teens with downtown
Boston/Providence and Cape in the 20-25 degree range. More
importantly the strong winds will result in Wind Chills dropping to
between 0 and 10 above and even briefly below zero in the highest
terrain!
Dry weather will generally prevail Thu night...but given cold strong
westerly flow some remnant Lake effect moisture may result in a
brief spot snow shower/flurry or two.
Friday...
Strong low pressure shifts north of the Canadian Maritimes on
Friday. Still enough of a pressure gradient though to result in
blustery conditions. While winds will not be a strong as what we are
expecting tomorrow...still expect westerly wind gusts of 25 to 35
mph. Highs on Friday will remain cold...generally in the upper 20s
across the high terrain to the lower-middle 30s elsewhere.
This Weekend...
A ridge of high pressure to our south will slowly move east on
Saturday. At the same time...another piece of strong shortwave
energy will be dropping southeastward into the Great Lakes. The 00z
models indicate the trough axis further east than guidance over the
past 12-24 hours. This tends to suppress the low pressure further
south in much of the guidance compared to yesterday/s runs. So the
overall snow threat in the Sat night to Sun has decreased...but this
is not set in stone. There are still individual ensemble members
especially from the CMC guidance that track the low pressure system
further north. The models seem to be struggling with
amplitude/timing of northern stream energy which will have a
significant impact on the track of this wave of low pressure. So
while odds for accumulating snow have decreased some Sat night-
Sun...still too early to rule out a trend back north. Will need
another 36-48 hours to have more confidence in the eventual outcome.
High temps will mainly be in the 30s this weekend with the colder
day on Sunday. In fact...temperatures may be falling during the day
Sunday with a gusty NW developing behind the next arctic cold front.
Monday and Tuesday...
Another short of arctic air impacts the region for the start of the
next work week. While mainly dry weather is expected...high temps
will be well below normal. Highs on Monday will likely only be in
the 20s. May see a bit of a modification by Tuesday...but still
expect highs only in the upper 20s to the middle 30s.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
12z TAF Update...
Today and tonight...Moderate confidence.
Mainly VFR conditions this morning. An area of mainly rain will
gradually overspread interior southern New England this
afternoon...gradually lowering conditions to MVFR levels. This
rain and lower cigs/vsbys may not reach the I-95 corridor until
early this evening. Ptype mainly rain with any wet snow confined
to the highest terrain of the Berks and northern Worcester
Hills. SW winds should gust between 20 and 30 knots
today...strongest near the coast where a few gusts up to 35
knots near the Cape and Islands will be possible.
MVFR conditions may dominate much of tonight with perhaps some
localized IFR cigs/vsbys. The threat for rain should should come
to en end after midnight as a cold front crosses the region.
Conditions should improve to mainly VFR levels by 12z Thursday.
SW wind gust of 15 to 25 knots will shift to the W by 12z
Thursday with gusts increasing into the 20 to 30 knot range.
Thursday...High Confidence.
VFR conditions outside a brief localized spot snow shower
or two. Westerly wind gusts of 30-40 knots with a few spots
perhaps gusting near 45 knots.
KBOS Terminal...Moderate confidence in TAF.
KBDL Terminal...Moderate confidence in TAF.
Outlook /Thursday Night through Sunday/...
Thursday Night: VFR. Strong winds with gusts up to 45 kt.
Slight chance SHSN.
Friday: VFR. Strong winds with local gusts up to 40 kt.
Friday Night: VFR. Windy with local gusts up to 30 kt.
Saturday: VFR. Breezy.
Saturday Night: VFR. Breezy. Slight chance SN.
Sunday: VFR. Windy with local gusts up to 30 kt. Chance SN.
&&
.MARINE...
Forecaster Confidence Levels...
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Today through Thursday ...High confidence.
Gale warning today for strong southwest LLJ ahead of cold front.
SW wind gusts up to 35 knots. Cold front crosses the region
later tonight followed by excellent mixing in the CAA Thu. Gale
force wind gusts re-develop...but this time from a westerly
direction. Gales posted for all waters.
Outlook /Thursday Night through Sunday/...
Thursday Night: Low risk for storm force winds with gusts up to
45 kt. Rough seas up to 11 ft.
Friday: Moderate risk for gale force winds with gusts up to
40 kt. Areas of rough seas.
Friday Night: Low risk for Small Craft Advisory winds with
gusts up to 30 kt. Local rough seas.
Saturday: Low risk for Small Craft Advisory winds with gusts up
to 30 kt. Seas locally approaching 5 ft. Slight chance of rain
showers.
Saturday Night: Moderate risk for Small Craft Advisory winds
with gusts up to 30 kt. Local rough seas. Chance of snow,
slight chance of rain.
Sunday: Moderate risk for Small Craft Advisory winds with gusts
up to 30 kt. Local rough seas. Chance of snow, chance of rain.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...Gale Warning from 7 AM Thursday to 1 PM EST Friday for ANZ230-
236.
Gale Warning until 1 PM EST Friday for ANZ231>235-237-250-251-
254>256.
&&
SYNOPSIS...Frank
NEAR TERM...FT
SHORT TERM...FT
LONG TERM...Frank
AVIATION...FT/Frank
MARINE...FT/FrankThe office that day
Everything else NWS Boston/Norton, MA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 1:53 AM EST | Gale Warning | BOX | 59 hr |
Nearby
Wind Advisories in Massachusetts, 2025Wind Advisories in Rhode Island, 2025Wind Advisories in Connecticut, 2025Every wind advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.